Journal of Statistical Physics

, Volume 72, Issue 1–2, pp 39–50 | Cite as

Recurrence equations for the computation of correlations in the 1/r2 quantum many-body system

  • P. J. Forrester
Articles

Abstract

In a previous paper the two-particle distribution function and one-particle density matrix for the quantum many-body system with the 1/r2 pair potential have been expressed as limiting cases of Selberg correlation integrals. Recurrence equations are derived which allow rapid evaluation of these multidimensional integrals. The exact results for the two-particle distribution are compared with the harmonic approximation.

Key words

Selberg integrals correlation functions solvable models 1/r2 quantum system 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. Sutherland,Phys. Rev. A 4:2019 (1971).Google Scholar
  2. 2.
    L. Reatto and G. V. Chester,Phys. Rev. 155:88 (1967).Google Scholar
  3. 3.
    P. J. Forrester,Nucl. Phys. B 388:671 (1992).Google Scholar
  4. 4.
    J. Kaneko, Selberg integrals and hypergeometric functions associated with Jack polynomials,SIAM J. Math. Anal., submitted.Google Scholar
  5. 5.
    K. Aomoto,SIAM J. Math. Anal. 18:545 (1987).Google Scholar
  6. 6.
    K. Aomoto, Conformal field theory and solvable lattice models,Adv. Stud. Pure Math. 16:1 (1988).Google Scholar
  7. 7.
    A. Edelman,Linear Alg. Appl. 159:55 (1991).Google Scholar
  8. 8.
    V. Ya. Krivnov and A. A. Ovchinnikov,Sov. Phys. JETP 55:162 (1982).Google Scholar
  9. 9.
    B. Jancovici,Phys. Rev. Lett. 19:20 (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • P. J. Forrester
    • 1
  1. 1.Department of MathematicsLa Trobe UniversityBundooraAustralia

Personalised recommendations